Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 14, 2016Dade County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 2:17 PM EDT for Dade County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 2:17 PM EDT (18:17 UTC)
Expired
Jun 14, 2016, 2:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

773 
WWUS82 KFFC 141817
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT TUE JUN 14 2016
 
GAZ001-141845-
DADE GA-
217 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 245 PM EDT...

AT 217 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING
NORTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TRENTON...RISING
FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...COLE
CITY...MORGANVILLE...WILDWOOD...HOOKER AND STEPHENSVILLE.

LAT...LON 3498 8537 3486 8544 3473 8555 3474 8556
      3498 8560
TIME...MOT...LOC 1817Z 216DEG 6KT 3488 8558 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 1:27 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 14, 1:27 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
127 PM EDT TUE JUN 14 2016

.PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/

SHORT TERM /Today through Wednesday/...
The latest mid and upper level analysis still shows ridge axis over
the area which has largely suppressed activity the last few days
and allowed temps to approach record values. It looks though that
we will be entering a period of transition as aforementioned ridge
shifts east and is replaced by more of a weakness than any well
defined shortwave.

The departure of the ridge and an increase in low level moisture
should allow for more robust convection today as far as areal
coverage is concerned. CAPE values look to increase to around 2000
to 2500 J/KG today although it may be late awaiting the departure
of the ridge. Limiting factor will be the mid level lapse rates
which will struggle once again today as 500mb temps hover right
around -6C. This may limit the overall strength of the storms but
still expect an isolated storm to go severe and coverage should
not be affected and will go likely for most areas.

A more well defined shortwave will move through Tue night and Wed
with continued increased moisture values as evidenced by
precipitable water values in excess of 2 inches. Because of this
and the timing of the shortwaves...this activity looks to be
decidedly non diurnal in nature. Will therefore keep some pops
into the overnight period Tue night but still carry the highest
pops through Wed afternoon. Again expect lack of strong lapse
rates combined with limited heating due to debris clouds to limit
overall severe threat.

Deese

LONG TERM /Wednesday Night through Monday/...
The extended forecast starts off with the upper level longwave trough
and associated wave sitting right over GA. This trough sets up
moist southerly flow keeping abundant low level moisture across
the area through Thu night/Fri morning. This will keep shower and
thunderstorm chances up through the end of the work week.
Instabilities through the week are very diurnal in nature and
stay fairly moderate so not expecting any major severe
outbreaks...but could see an isolated severe to strong storm or
two each day through Friday. By Friday night/Saturday...the ECMWF
stays fairly consistent in showing the longwave trough digging
along the east coast...helping to usher in drier air from the
Eastern Great Lake States. The GFS shows the same longwave trough
doing the same thing but it wants to develop and upper level low
over the central great lake states that gets pulled southward
Friday. This low becomes centered over the Carolinas Sat...then
moves into into GA Sun. These are two very different outcomes so
for now am leaning towards the ECMWF because it has been more
consistent. Will need to watch further model updates to try and
get a better handle on this situation before making any changes
in the forecast.

01

&&

.AVIATION...
18Z Update...
Convection will continue to increase through the afternoon with
most sites seeing thunder at some point in the afternoon.
Convection will diminish tonight but not completely. There could
be isolated shra/tsra throughout the night...mainly focused across
extreme north GA. Expect widespread convection to develop by
Wednesday afternoon. Winds will remain southwest to west through
the forecast with cigs remaining vfr.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          96  73  92  73 /  60  50  60  60
Atlanta         93  75  89  74 /  60  50  60  60
Blairsville     88  67  85  69 /  60  50  70  70
Cartersville    93  71  89  72 /  60  50  70  70
Columbus        93  75  90  74 /  60  50  60  60
Gainesville     93  73  87  73 /  60  50  70  70
Macon           96  74  91  73 /  60  50  60  60
Rome            93  72  90  73 /  60  60  70  70
Peachtree City  93  72  88  73 /  60  50  60  60
Vidalia         96  76  92  75 /  50  40  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 14, 5:03 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 AM EDT TUE JUN 14 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
503 AM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA.

.WEATHER HAZARDS EXPECTED...
ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINFALL. THE BEST TIME FOR STORMS TO DEVELOP WILL BE BETWEEN 2PM
AND 10PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 14, 1:53 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EDT TUE JUN 14 2016

GAZ070-071-141830-
LAMAR GA-MONROE GA-
153 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND
SOUTHWESTERN MONROE COUNTIES UNTIL 230 PM EDT...

AT 152 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH...MOVING EAST
AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...CULLODEN...RUSSELLVILLE...COLLIER...REDBONE AND BRENT.

LAT...LON 3294 8413 3299 8412 3299 8413 3301 8413
      3308 8395 3291 8392 3285 8412
TIME...MOT...LOC 1752Z 247DEG 12KT 3298 8401

16
Special weather statement, Jun 14, 1:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT TUE JUN 14 2016

GAZ074>076-141830-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
155 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GLASCOCK...NORTHEASTERN
WASHINGTON AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 230 PM EDT...

AT 155 PM EDT...A STRONG THUNDERSTORM WAS NEAR EDGEHILL...OR 8 MILES
SOUTH OF GIBSON...MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAVISBORO...AVERA...EDGE HILL...EDGEHILL...STAPLETONS
CROSSROADS...DOWNS AND GRANGE.

LAT...LON 3298 8261 3313 8272 3324 8255 3306 8242
TIME...MOT...LOC 1755Z 238DEG 12KT 3311 8258

16
Special weather statement, Jun 14, 1:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT TUE JUN 14 2016

GAZ021-022-032-033-141845-
COBB GA-NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
159 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB...NORTH
FULTON...SOUTHEASTERN CHEROKEE AND SOUTHWESTERN FORSYTH COUNTIES
UNTIL 245 PM EDT...

AT 159 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NORCROSS TO NEAR WOODSTOCK TO FAIR OAKS...AND
MOVING NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARIETTA...SANDY
SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...KENNESAW...WOODSTOCK...FAIR OAKS...WHITE WATER PARK...MOUNT
BETHEL...KENNESAW STATE UNIVERSITY...JIM R MILLER PARK...SWEAT
MOUNTAIN... UNION HILL...SANDY PLAINS...DOBBINS AIR RESERVE
BASE...HICKORY FLAT AND BROOKWOOD.

LAT...LON 3409 8411 3407 8412 3396 8431 3397 8434
      3394 8435 3392 8438 3394 8443 3389 8460
      3404 8460 3424 8435
TIME...MOT...LOC 1759Z 239DEG 9KT 3398 8427 3406 8446 3394 8456
Special weather statement, Jun 14, 2:03 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT TUE JUN 14 2016

GAZ054>057-141830-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
203 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...NORTHWESTERN
SPALDING...SOUTHERN CLAYTON AND EASTERN FAYETTE COUNTIES UNTIL 230 PM
EDT...

AT 203 PM EDT...A STRONG THUNDERSTORM WAS OVER WOOLSEY...OR 8 MILES
SOUTH OF FAYETTEVILLE...MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAYETTEVILLE...JONESBORO...RIVERDALE...HAMPTON...LOVEJOY...BROOKS...
WOOLSEY...IRONDALE...INMAN...ATLANTA MOTOR SPEEDWAY...BONANZA...JW
SMITH RESERVOIR...VAUGHN...BIRDIE AND LAKE HORTON.

LAT...LON 3328 8437 3330 8448 3354 8446 3347 8418
TIME...MOT...LOC 1803Z 194DEG 14KT 3334 8440
Special weather statement, Jun 14, 2:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUN 14 2016

GAZ004-141845-
WHITFIELD GA-
209 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD COUNTY UNTIL 245 PM
EDT...

AT 209 PM EDT...A STRONG THUNDERSTORM WAS OVER DALTON...MOVING NORTH
AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...VARNELL...TUNNEL HILL...COHUTTA...DAWNVILLE...ROCKY FACE...
BEAVERDALE AND MILL CREEK.

LAT...LON 3494 8484 3492 8484 3490 8483 3487 8482
      3486 8484 3481 8486 3480 8484 3478 8487
      3477 8487 3471 8491 3471 8494 3470 8492
      3469 8493 3471 8504 3486 8505 3488 8501
      3491 8502 3492 8501 3497 8500
TIME...MOT...LOC 1809Z 192DEG 14KT 3475 8498
Special weather statement, Jun 14, 2:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT TUE JUN 14 2016

GAZ001-141845-
DADE GA-
217 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 245 PM EDT...

AT 217 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING
NORTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TRENTON...RISING
FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...COLE
CITY...MORGANVILLE...WILDWOOD...HOOKER AND STEPHENSVILLE.

LAT...LON 3498 8537 3486 8544 3473 8555 3474 8556
      3498 8560
TIME...MOT...LOC 1817Z 216DEG 6KT 3488 8558

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 13, 10:25 PM EDTSpecial Weather StatementFFCSumter35 min
Jun 13, 10:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Jun 14, 12:13 PM EDTSpecial Weather StatementFFCTaylor32 min
Jun 14, 12:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 12:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 14, 12:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Jun 14, 1:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 14, 1:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 14, 1:14 PM EDTSpecial Weather StatementFFCDade31 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCSpalding33 min
Jun 14, 1:33 PM EDTSpecial Weather StatementFFCWalker27 min
Jun 14, 1:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 14, 1:49 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jun 14, 1:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 14, 1:55 PM EDTSpecial Weather StatementFFCGlascock35 min
Jun 14, 1:59 PM EDTSpecial Weather StatementFFCCobb46 min
Jun 14, 2:03 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 14, 2:09 PM EDTSpecial Weather StatementFFCWhitfield36 min
Jun 14, 2:10 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe37 min
Jun 14, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Jun 14, 2:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 14, 2:34 PM EDTSpecial Weather StatementFFCFulton26 min
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton40 min
Jun 14, 2:45 PM EDTSpecial Weather StatementFFCClarke30 min
Jun 14, 2:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton32 min
Jun 14, 3:00 PM EDTSevere Thunderstorm WarningFFCNewton45 min
Jun 14, 3:13 PM EDTSpecial Weather StatementFFCRockdale32 min
Jun 14, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Jun 14, 3:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 14, 3:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 14, 3:37 PM EDTSpecial Weather StatementFFCMorgan38 min
Jun 14, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 14, 4:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 14, 4:51 PM EDTSpecial Weather StatementFFCGilmer24 min
Jun 14, 4:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningFFCWhite34 min
Jun 14, 5:04 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jun 14, 5:07 PM EDTSevere Thunderstorm WarningFFCBartow19 min
Jun 14, 5:15 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Jun 14, 6:25 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.